# SDR SWAA2021081506799

- Difficulty date: August 6, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 69,119 hours, 40,733 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY FLOOR PNL SPLICE BS 772 LBL 20-RBL 20 W/L 156 / REMOVED AND REPLACED AFT CARGO BAY FLOOR PNL SPLICE BS772 LBL20-RBL20 W/L156 I.A.W SRM 51-40-02-0G-0. AMM 25-52-10-400-801 AND DWG 146A7500 REV C
